# SDR BHA04RS

- Difficulty date: April 8, 2004
- Submitted: April 8, 2004
- Operation: General aviation
- Aircraft: N414PG
- Make and model: Cessna 414A
- Aircraft serial: 414A0811
- Aircraft time: 3,914 hours
- Engine: Cont TSIO520*
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 50110241
- Part serial: NA
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH SUPPLEMENTAL INSPECTION 57-10-20, FOUND THE RT WING LOWER SPAR ATTACH FITTING HAD SIGNIFICANT CORROSION IN SOME OF THE FITTING MOUNTING HOLES.  THE FITTING WAS REPLACED. NO FURTHERDEFECTS WERE NOTED.
